# SDR YENA201612101091

- Difficulty date: December 10, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 4612
- Aircraft time: 24,827 hours, 8,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 108236
- Condition: Failed
- Location: Emergency Lights
- Part time: 24,815 hours, 8,184 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, EPSU FIN 11WL FAILED BATTERY TEST.  R & R THE EPSU  BATTERY IAW AMM 33-51-38.  OPS CHECKED GOOD.
